# SDR ASAA2013120796652

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,429 hours, 6,358 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 6155
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 20,424 hours, 6,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE IDG OIL COOLER LEAKING.  ACFT GROUNDED.  REPLACED NR 2 IDG AIR/OIL COOLER REF MM 24-11-21.  PERFORMED IDLE POWER ENGINE RUN, NO LEAKS NOTED.  ACFT OK FOR SERVICE.
